Results 1 to 13 of 13
  1. #1
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215

    Advice please! Redness and swelling after injection!

    Hi, I did some research, but I would like some opinions here please. I did my 5th injection of this cycle last friday (3 days ago), and now my quad (where i inject), is a little red, a little swolen, and a little warm to the touch. Also, quite sore and stiff to bend at the knee. Pretty uncomfortable to be honest. I am using SUST 400mg/ml, and I always use alchohol to sterilize the vial AND injection site before injecting. I've done 50-60 injections before following the same sterile procedure, and this is the first time I am experiencing this. Is it an infection?? What do you guys with experience in this area suggest I do?? I made a doc apt today, but can't get in till thurs, and frankly don't want to wait that long, so if you guys say so, I will go to the emerg today. Thanks very much

    I should also add that the area is also very firm to the touch, as if there is some kind of odd shaped lump deep in there
    Last edited by Cronos; 03-14-2011 at 01:19 PM.

  2. #2
    hankdiesel's Avatar
    hankdiesel is offline Knowledgeable Member
    Join Date
    Oct 2008
    Location
    blue trunks
    Posts
    3,094
    Mine usually turn out to be nothing. I've had what you're descibing countless times and only had one infection. At that concentation of sust I'm surprised it's not irritating every injection site like that.

  3. #3
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215
    Thanks for the input bud. So you don't think I should go to the doc yet? Been 3 days and still f ing sore. Can't even squat properly lol

  4. #4
    chi's Avatar
    chi
    chi is offline Knowledgeable Member
    Join Date
    Jan 2011
    Location
    corruption
    Posts
    1,782
    well sustanon does have prop in it so you are going to get some persistent soreness in the inj site the following few days. Are you lymph nodes swollen? Fever? You may have hit just hit a bad spot.

  5. #5
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215
    Really? Then why just this one time out of the 5 i've done so far this cycle??? I don't have a fever, but how do i check my lymph nodes?

  6. #6
    snowman's Avatar
    snowman is offline Senior Member
    Join Date
    May 2002
    Location
    Portugal
    Posts
    1,148
    Cronos.. .same thing happens to me when i inject into my quad with SUST; i'm assuming its the prop... when i do test E or C into the quad i'm fine, but for some reason SUST does that, so i stay away from anything that has Prop... i also get a feaver + everything else you are felling... did you do all 5 injection into the quads????
    i'm not a doctor, but from what you are describing you will be fine in a couple of days, stick to shoulders are butt and you will be fine

  7. #7
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215
    Quote Originally Posted by snowman View Post
    Cronos.. .same thing happens to me when i inject into my quad with SUST; i'm assuming its the prop... when i do test E or C into the quad i'm fine, but for some reason SUST does that, so i stay away from anything that has Prop... i also get a feaver + everything else you are felling... did you do all 5 injection into the quads????
    i'm not a doctor, but from what you are describing you will be fine in a couple of days, stick to shoulders are butt and you will be fine
    Thanks for the input. Yes, I did all 5 shots so far into the quads, alternating each time, which is why I'm confused. I'm using a 1" pin and I insert all the way. Do you mean I will be fine in a couple MORE days?? Cause it's already been 3 days

  8. #8
    chi's Avatar
    chi
    chi is offline Knowledgeable Member
    Join Date
    Jan 2011
    Location
    corruption
    Posts
    1,782
    prop lasts 3 to 4 days soreness for me. Here is a tip put a heating pad on the site over night and it should alleviate some of the discomfort caused by this.

  9. #9
    snowman's Avatar
    snowman is offline Senior Member
    Join Date
    May 2002
    Location
    Portugal
    Posts
    1,148
    Quote Originally Posted by Cronos View Post
    Thanks for the input. Yes, I did all 5 shots so far into the quads, alternating each time, which is why I'm confused. I'm using a 1" pin and I insert all the way. Do you mean I will be fine in a couple MORE days?? Cause it's already been 3 days

    took me about 5 days to " start" feeling better and walking better....IF you did 5 shots into quads and you where fine, maybe this time you hit a small nerve or something and its affecting your knee... could also be that the sust was colder this time when you injected...normally i warm up my test in a warm cup of water all the time before i inject and that helps.
    for now do what chi says...heating pad over the site, and maybe take something for the pain

  10. #10
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215
    Okay, will do. How long should I let it go before I actually get checked by the doc? As I said, it's red, a little swolen, warm to the touch, and painful to bend at the knee or push on

  11. #11
    redescalade100 is offline Junior Member
    Join Date
    Mar 2009
    Posts
    95
    Its the prop. The fast release can trigger redness lots of soreness and fevers. I freaked out my first time on prope i was like how can i workout with a freakin fever!?! lol..note to self don't stick prop preworkout lol

  12. #12
    taiboxa's Avatar
    taiboxa is offline "Vanity Redefined" ~VET~
    Join Date
    Feb 2005
    Location
    lol im not telling :D
    Posts
    29,208
    if the swelling, heat/redness lasts longer than 7-9 days.. then start to worry.. i have had numerous injects that have turned hotter than flaming coals, bigger than softballs n' damn near looked like a completely new muscle growth... and after a week.. it completely subsided.. in-fact this became quite a common occurrence in many of my injections involving quad/pect injects w/ volumes equal to or greater than 3.25ml. and also shorter esters equated a greater inflammation. not gonna lie here.. the swelling/hardness made me feel like i was acquiring some major rapid muscle growth and i almost enjoyed it.. until i moved and the pain reminded me it was only temporary

  13. #13
    Cronos's Avatar
    Cronos is offline Associate Member
    Join Date
    Sep 2010
    Posts
    215
    Quote Originally Posted by taiboxa View Post
    if the swelling, heat/redness lasts longer than 7-9 days.. then start to worry.. i have had numerous injects that have turned hotter than flaming coals, bigger than softballs n' damn near looked like a completely new muscle growth... and after a week.. it completely subsided.. in-fact this became quite a common occurrence in many of my injections involving quad/pect injects w/ volumes equal to or greater than 3.25ml. and also shorter esters equated a greater inflammation. not gonna lie here.. the swelling/hardness made me feel like i was acquiring some major rapid muscle growth and i almost enjoyed it.. until i moved and the pain reminded me it was only temporary
    Just want to note that I only inject just over half a ml at a time, not anywhere near 3.25 ml, so is your opinion still the same?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •